MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS
Model Number 201.928
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, in the past 4 (four) weeks, the surgeon had (ten) 10 different items screws including the screw self-drilling 8mm broke.It is unknown how many screws were broken.Fragments were generated from broken devices had to drill out.There was a surgical delay of ten (10) minutes.Procedure was successfully completed just had to put in another screw.Patient outcome had to leave some of the broken screw inside the tissue.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).

Brand Name
2.0MM IMF SCREW SELF-DRILLING 8MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8697988
Report Number2939274-2019-58646
Device Sequence Number2472819
Product Code DZL
UDI-Device Identifier20887587028634
UDI-Public(01)20887587028634
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K010527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.928
Device Catalogue Number201.928
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;